Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 45, NWS Melbourne, FL

December 20, 2016

NWS Melbourne, FL issued this small craft advisory at Dec 20, 2016, 4:10 AM EST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2016, 4:10 AM EST (09:10 UTC)
Expired
Dec 22, 2016, 10:39 AM EST
In force
54 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

514 
WHUS72 KMLB 200910
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EST TUE DEC 20 2016

AMZ550-570-211500-
/O.NEW.KMLB.SC.Y.0045.161220T0910Z-161221T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
410 AM EST TUE DEC 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING UP TO 7 FEET THROUGH WEDNESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-211500-
/O.NEW.KMLB.SC.Y.0045.161220T2100Z-161221T1500Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
410 AM EST TUE DEC 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST WEDNESDAY. 

* WINDS...NORTH WINDS INCREASING TO 15 TO 20 KNOTS. 

* WAVES/SEAS...SEAS BUILDING UP TO 7 FEET THROUGH WEDNESDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ULRICH
5 follow-up statements
524 
WHUS72 KMLB 210835
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
335 AM EST WED DEC 21 2016

AMZ550-552-212100-
/O.EXT.KMLB.SC.Y.0045.000000T0000Z-161221T2100Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
335 AM EST WED DEC 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS THIS
  AFTERNOON.

* WAVES/SEAS...SEAS UP TO 7 FEET THROUGH LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-220300-
/O.EXT.KMLB.SC.Y.0045.000000T0000Z-161222T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
335 AM EST WED DEC 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTH WINDS 15 TO 20 KNOTS WILL DIMINISH TO 10 TO 15
  KNOTS THIS EVENING.

* WAVES/SEAS...SEAS UP TO 7 FEET THROUGH LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ULRICH
061 
WHUS72 KMLB 212030
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EST WED DEC 21 2016

AMZ555-575-220300-
/O.EXA.KMLB.SC.Y.0045.000000T0000Z-161222T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
330 PM EST WED DEC 21 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.

* WINDS...NORTH 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  LATE.

* WAVES/SEAS...SEAS UP TO 7 FEET THROUGH LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-220300-
/O.EXT.KMLB.SC.Y.0045.000000T0000Z-161222T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
330 PM EST WED DEC 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  LATE.

* WAVES/SEAS...SEAS UP TO 7 FEET THROUGH LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-220300-
/O.CON.KMLB.SC.Y.0045.000000T0000Z-161222T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
330 PM EST WED DEC 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS DIMINISHING TO 10 TO 15 KNOTS
  LATE.

* WAVES/SEAS...SEAS UP TO 7 FEET THROUGH LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
437 
WHUS72 KMLB 220211
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
911 PM EST WED DEC 21 2016

AMZ550-220315-
/O.CAN.KMLB.SC.Y.0045.000000T0000Z-161222T0300Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
911 PM EST WED DEC 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION FOR NORTH
WINDS 15 TO 20 KNOTS AND SEAS UP TO 6 FEET.


$$

AMZ552-555-570-572-575-220900-
/O.EXT.KMLB.SC.Y.0045.000000T0000Z-161222T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
911 PM EST WED DEC 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
422 
WHUS72 KMLB 220838
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
338 AM EST THU DEC 22 2016

AMZ552-220945-
/O.CAN.KMLB.SC.Y.0045.000000T0000Z-161222T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
338 AM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW ADVISORY CRITERIA, HOWEVER,
CONDITIONS FOR SMALL CRAFT OPERATIONS ARE EXPECTED TO REMAIN POOR
AS NORTH WINDS AROUND 15 KNOTS MAINTAINS SEAS OF 4 TO 6 FEET
OFFSHORE. 

$$

AMZ572-575-232100-
/O.EXT.KMLB.SC.Y.0045.000000T0000Z-161223T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
338 AM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* WINDS...NORTH 15 TO 20 KNOTS BECOMING NORTHEAST THURSDAY
  AFERNOON AND EAST ON FRIDAY.

* WAVES/SEAS...SEAS UP TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-570-222100-
/O.EXT.KMLB.SC.Y.0045.000000T0000Z-161222T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-
338 AM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KNOTS THIS MORNING SUBSIDING TO 15 KNOTS
  THIS AFTERNOON. 

* WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS AND
HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
839 
WHUS72 KMLB 221539
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1039 AM EST THU DEC 22 2016

AMZ572-575-222100-
/O.CAN.KMLB.SC.Y.0045.000000T0000Z-161223T2100Z/
/O.NEW.KMLB.SW.Y.0008.161222T1539Z-161223T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1039 AM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4
PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM
EST FRIDAY.

WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ555-570-222100-
/O.CAN.KMLB.SC.Y.0045.000000T0000Z-161222T2100Z/
/O.NEW.KMLB.SW.Y.0008.161222T1539Z-161222T2100Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-
1039 AM EST THU DEC 22 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4
PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM
EST THIS AFTERNOON.

WAVES/SEAS...SEAS UP TO 7 FEET IN THE GULF STREAM.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 3:39 AM EST, 31 minutes earlier.

Area forecast discussion, Dec 20, 3:39 AM EST, 31 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
339 AM EST Tue Dec 20 2016

.DISCUSSION...

Today-Tonight...Low level northerly wind surge has been wedging down
the coast.  This surge represents the leading edge of a slow moving
cool front.  Canaveral profilers show the cooler air is shallow,
hence extensive low cloudiness has set in north of the boundary.  At
3 am, the low ceilings had reached down to south Brevard. The GFS
shows the boundary shifting into south Florida tonight.

Interestingly, the front combined with the late Monday boundary
generated convection over the interior, which kept it going well
into the early morning hours. This activity was just starting to
diminish near Lake Kissimmee. The atmosphere will be stable to the
north of the boundary today, but southern sections should heat up
to around 80, so some convection may regenerate with daytime
heating. Think that the greatest instability will be out over the
water, so do not anticipate isolated storms over land again. Any
precip north of the boundary will be light and close to the coast.
The models show the main amounts over the water and the HRRR model
even shows some thunderstorms over the Gulf Stream.

Early morning fog was dense around Okeechobee earlier, but
visibility seems to have improved, so not anticipating a dense fog
advisory there. Will have to watch for sea fog along the Volusia
county coast too, but so far visibility has been greater than 1
mile there.

The extensive cloud cover will hold max temps in the 70s except
lower 80s around Okeechobee.

Low temps tonight will be about 5-10 degrees cooler in the north but
just 2-3 degrees cooler in the south.  Slightly drier air filtering
in should preclude significant fog, though low ceilings are again
shown by MOS.

Wednesday...Diffuse low-level trough and associated moisture ribbon
over central Florida gets shunted south of Lake Okeechobee, allowing
slightly cooler and drier air to filter down across the region. Will
maintain a small PoP over the Treasure Coast in vicinity of higher
moisture and onshore flow, otherwise dry conditions expected.
Wednesday will be the "coolest" day of the week with max
temperatures ranging from near 70 across the far north to upper 70s
along SE coast, which is still near to slightly above normal for
late December.

Late Week...Surface high pressure building across the nations
midsection will push another front toward the region late Thursday
and early Friday morning. Nearly all mid/upper level support will be
separate from the surface feature, and yet another uneventful fropa
is expected. Low level flow is expected to rapidly veer to the
northeast and then east behind the front on Friday, so any chance
for precipitation will likely be confined to the coastal zone where
a few Atlantic showers push onshore. Post-frontal cooling remains
limited with onshore flow moderating temperatures on Friday.

Christmas Weekend...Surface high pressure will push out into the
western Atlantic, veering our winds further and allowing
temperatures to moderate over the holiday weekend. A weak coastal
trough will portend higher cloud cover over the Atlantic with a
small chance for light showers over the coastal zone. Post-frontal
cooling from the late week front will be short lived thanks to the
veering flow, and above normal temps are advertised.

&&

.AVIATION...Extensive stratus covering the terminals from KMLB-KISM
northward.  Ceilings have been oscillating a bit between IFR and
LIFR.  The low level flow looks strong enough to inhibit significant
fog, though visibility may also drop to LIFR along the coast mainly
at KDAB.  The ceilings will likely continue all day and again
tonight.  A brief period of MVFR should occur in the afternoon, but
after sunset the IFR-LIFR ceilings will gradually set back in.

&&

.MARINE...
Today-Tonight...A northerly wind surge working down the coast looks
moderate-fresh. The models sometimes underestimate these surges,
so have gone with the stronger looking GFS winds, which are still
just 20-21 knots. Seas are forecast to build to 5-7 feet in the
north, so will go with an advisory there, then will initiate one
down to Sebastian Inlet at 4 pm. These advisories should continue
into early Wed. morning. The northerly winds won't reach the
southern waters until tonight and they look to be 10-15 knots
at that time.

Wednesday/Thursday...Continued poor to hazardous boating conditions
as north wind surge gradually relaxes through the day. Seas will
remain elevated and up to 7 feet north offshore and north of
Sebastian Inlet. Gradient will relax further late Wednesday,
becoming 5-10 knots by early Thursday. Seas subside to 3-4 feet
nearshore, but remain 4-6 feet offshore.

Friday-Sunday...Secondary front will move across the waters early
Friday. A period of moderate to fresh onshore winds are expected
into the weekend as high pressure builds off the eastern seaboard
and veers the flow to out of the northeast on Friday and easterly by
Sat. Deteriorating conditions are expected and poor to hazardous
boating conditions will result.

&&

.CLIMATE...
Slow moving showers and storms that formed as a result of a late
day sea breeze collision over the interior produced locally heavy
rainfall late Monday night and early Tuesday morning. 1.49" of
rain fell at the Orlando International Airport in a 90-minute
period, with 1.13" falling before midnight, enough to set a new
record rainfall for the date (12/19). The old record of 1.11" was
last set in 1965.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  57  69  55 /  20  10  10  10
MCO  76  59  73  58 /  10  10  10  10
MLB  77  63  75  61 /  20  20  10  10
VRB  79  65  76  63 /  20  20  20  20
LEE  73  56  71  55 /  10  10  10  10
SFB  75  58  72  56 /  20  10  10  10
ORL  76  60  72  58 /  10  10  10  10
FPR  79  65  77  63 /  20  20  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory until 10 AM EST Wednesday for Flagler Beach
     to Volusia-Brevard County Line 0-20 nm-Flagler Beach to
     Volusia-Brevard County Line 20-60 nm.

     Small Craft Advisory from 4 PM this afternoon to 10 AM EST
     Wednesday for Volusia-Brevard County Line to Sebastian
     Inlet 0-20 nm-Volusia-Brevard County Line to Sebastian
     Inlet 20-60 nm.

&&

SHORT TERM...Lascody
LONG TERM....Ulrich
Hazardous weather outlook, Dec 19, 10:45 PM EST, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1045 PM EST MON DEC 19 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-201000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD
COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA
COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-
1045 PM EST MON DEC 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
A MODERATE NORTHERLY BREEZE IS FORECAST TO PUSH DOWN THE COAST TO
NEAR CAPE CANAVERAL TONIGHT BEHIND A COOL FRONT. THIS WILL BUILD
SEAS UP TO 6 FEET.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE SURF ZONE WILL CONTINUE HAZARDOUS THROUGH MUCH OF THE WORK
WEEK, PRIMARILY DUE TO RIP CURRENTS. POOR BOATING CONDITIONS ARE
EXPECTED TUESDAY NORTH OF SEBASTIAN INLET AS NORTH WINDS INCREASE
SLIGHTLY BEHIND A WEAK FRONTAL BOUNDARY. ANOTHER FRONT IS
FORECAST TO PRODUCE ADVERSE BOATING CONDITIONS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.